# SDR AALA202409204804

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 39,422 hours, 21,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A6983RP
- Condition: Damaged
- Location: Zone 200
- Part time: 58,035 hours, 29,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PASSENGER / CREW (L1) DOOR ESCAPE SLIDE COVER BUCKLE BROKEN. REPLACED L1 DOOR ESCAPE SLIDE ASSEMBLY PER JOB CARD 26L00025011.
